# SDR SWIA2025013001

- Difficulty date: November 11, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED      (C-CHECK RO 1/29/2025)    INSTALLED 1 EA. NEW A-BRACKET P/N CN624-2082-201 ON INBD. SIDE OF THE L/H UPPER TRANSCOWL. REF. REO 670-54-21-971, REV. B, 2023-11-28. COMPLIED WITH STEPS 1-3, AND COMPLIED WITH 51-900-1002-SKY.
